Preprint 61/2004

Realizing homology classses by symplectic submanifolds

Hông Vân Lê

Contact the author: Please use for correspondence this email.
Submission date: 23. Sep. 2004 (revised version: September 2006)
Pages: 13
published in: Trudy seminara po vektornomu i tenzornomu analizu s ich prilozenijami k geometrii, mechanike i fizike, 26 (2005), p. 168-177 
MSC-Numbers: 53D05
Keywords and phrases: homology, symplectic submanifold
Download full preprint: PDF (165 kB), PS ziped (176 kB)

In this note we prove that a positive multiple of each even-dimensional integral homology class in a compact symplectic manifold can be represented as the difference of the fundamental classes of two symplectic submanifolds.

18.10.2019, 02:12